A 30-year-old member asked:
Can i get epilepsy if i stop taking my cipralex?
1 doctor answer • 2 doctors weighed in
Pediatrics - Neurology 17 years experience
No: You should not develop epilepsy by stopping antidepressants. Epilepsy is 2 or more unprovoked seizures. However, sudden withdrawal of this type of medication could provoke a seizure. Consult with your doctor before stopping the medication.
Created for people with ongoing healthcare needs but benefits everyone.
5.3k viewsReviewed >2 years ago
Last updated Jun 10, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.